RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 7, Pages 990–997 (Mi de9962)  

Numerical methods. Equations in finite differences

Optimization of piecewise-uniform grids for singularly perturbed equations of reaction-diffusion type

G. I. Shishkin

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg

Full text: PDF file (1265 kB)

English version:
Differential Equations, 1999, 35:7, 1000–1007

Bibliographic databases:
UDC: 519.632
Received: 11.10.1996

Citation: G. I. Shishkin, “Optimization of piecewise-uniform grids for singularly perturbed equations of reaction-diffusion type”, Differ. Uravn., 35:7 (1999), 990–997; Differ. Equ., 35:7 (1999), 1000–1007

Citation in format AMSBIB
\Bibitem{Shi99}
\by G.~I.~Shishkin
\paper Optimization of piecewise-uniform grids for singularly perturbed equations of reaction-diffusion type
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 7
\pages 990--997
\mathnet{http://mi.mathnet.ru/de9962}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1736188}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 7
\pages 1000--1007


Linking options:
  • http://mi.mathnet.ru/eng/de9962
  • http://mi.mathnet.ru/eng/de/v35/i7/p990

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:60
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019